# SDR SWAA2021072298363

- Difficulty date: July 7, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,906 hours, 25,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT IS CRACKED AT BS 500A 26 INCHES RIGHT OF CENTER LINE. / REPLACED FLOOR SUPPORT @ FWD CARGO @ BS 500A 26' RIG RIGHT OF CENTER LINE AS PER B737-700 SRM 40-02-01-0G-0
